# SDR SWAA2024082826413

- Difficulty date: August 15, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER WEB UNDER VERTICAL LEG OF UPPER CHORD AT LBL 20 HAS TWO ELONGATED FASTENER HOLES<[01] REPAIRED PER EA 24-157-02249;[02] 1. DAVID BASTIAN (TECHNICIAN); 21-AUG-2024 15:59 UTC REPAIRED PER EA 24-157-02249 RII
